# SDR SIMA20230614003

- Difficulty date: June 14, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 37,654 hours, 28,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081001
- Condition: Corroded
- Location: Fr 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 LH LOWER CENTER SEAT TRACK CORRODED AT FR 84 (LEVEL 2 CORROSION) ( MAJOR REPAIR).-C/A-ACCOMPLISHED PERMANENT REPAIR ON LH LOWER CENTER SEAT TRACK CORRODED AT FR 84 IAW ERS-EJ-53MR-4808.
